# SDR PCAA0207075

- Difficulty date: July 17, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N843EX
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- Aircraft time: 23,789 hours, 26,347 cycles
- System (JASC): 7603 · Power Lever
- Part: Spring
- Condition: Weak
- Location: Power Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL-FLIGHT 3810.  CREW REPORTED POWER LEVERS CAN BE SELECTED TO BETA WITHOUT LIFTING TRIGGERS.  MAINTENANCE CLEANED AND LUBED POWER LEVER MECHANISM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  AS A FOLLOW UP, MAINTENANCE INSPECTED POWER LEVER REVERSE GATE, ASSOCIATED BEARINGS FOR BINDING, REPLACED SPRING P/N MS24586C39 (SUSPECTED WEAK SPRING TENSION), AND VERIFIED PROPER OPERATION / RIGGING OF BETA WARNING HORN SWITCH.  NO OTHER DEFECTS WERE FOUND.
